# SDR ASAA0510335

- Difficulty date: September 30, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65621252
- Condition: Bulged
- Location: Fs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FUSELAGE SKIN BULGING AT BS 535 AT RT KEEL BEAM.  SKIN AT BS 535 AND RT KEEL BEAM WAS REPAIRD IAW ASA EA5360-01040.  (M)
